# SDR U43R2010AF0000191

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: General aviation
- Aircraft: N312AF
- Make and model: Diamon DA 40
- Aircraft serial: 401056
- Aircraft time: 366 hours
- Engine: Lyc IO360M1A
- Engine time: 366 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 31B22105
- Part serial: F4L380914
- Condition: Slow
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(U43R) WHILE ATTEMPTING TO START THE AIRPLANE, THE STARTER TURNED THE ENGINE VERY SLOWLY.  THIS WAS TO BE THE 2ND FLIGHT OF THE DAY, THE AIRPLANE HAD THE PROPER VOLTAGE SUPPLIED TO THE STARTER.  R & R THE STARTER, ACFT WAS RETURNED TO SERVICE.
